# SDR YADA101408

- Difficulty date: October 14, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 52,468 hours, 45,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Broken
- Location: Pax Door
- Part time: 948 hours, 845 cycles
- Component: Handle, Bcraft
- Component part number: 1013840961
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COULD NOT OPEN THE FORWARD PASSENGER/CREW DOOR FROM THE INSIDE, HANDLE WAS BROKEN (DOOR SEEMED FROZEN).
